I just discovered that Levodopa can suddenly drop blood pressure. My dad is taking it on a trial basis. He has had orthostatic bp issues in the past-and it seems as if the levodopa is causing it again. His MD office is closed. How harmful would it be for him to suddenly stop taking it.? He is currently having sudden headaches and dizziness and sudden low bp issues.
It wouldnt be safe to discontinue it unless medically directed. Some of the side effects you described can occur from that medication. It would be important to see if they remain the same, improve or worsen. If anything happens where you might need to speak to the doctor sooner try paging them or see if they have any other way they can be reached if they need to be contacted immediatly. Also you can speak to the pharmacist where the medication was prescribed.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.